# SDR DLM88030677

- Difficulty date: July 20, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 37,361 hours, 29,829 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR WOULD NOT RAISE, HANDLE NML 3 RED, AURAL INDICATIONS GEAR DOWN.  TOWER CONFIRMED ALL GEAR DOWN.  DROP GEAR 3 GREEN, ALL HYD INDICATIONS NML.  GROUND SENSE DID NOT SENSE WEIGHT ON WHEELS, SPOILER DEPLOYED MANUALLY.  DEPRESSURIZED MANUALLY.  ON W/A FOUND DOOR BYPASS HANDLE OPEN SECURED SAME.  JACKED A/C OPENED BYPASS HANDLE AND VERIFIED PROBLEM.  CLOSED BY PASS HANDLE AND CYCLED GEAR SEVERAL TIMES ALL INDICATIONS NORMAL, OK FOR SERVICE.
